# SDR SWAA2021122039812

- Difficulty date: November 2, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IS BROKEN AT LAVATORY B FWD WALL O/B. ; / [01] REMOVED AND REPLACED EXIT SIGN AT LAVATORY B FWD WALL O/B IAW. B737-700 AMM 33-51-01-960-802.; [02] VERIFIED STEP 1.
